# SDR ASAA2015011110226

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,895 hours, 1,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Intermittent
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU LINE SELECT KEY L-1 INTERMITTENT.  ACFT GROUNDED.  R & R FMCS CDU KEY BOARD, OPS CK NORMAL REF MM 34-61-01.
